# SDR NACA2024042000001

- Difficulty date: April 20, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,560 hours, 18,199 cycles
- Engine: Pwa PW4062
- Engine time: 2,411 hours, 649 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Heat Exchanger
- Part number: 15622000
- Part serial: PW516859D
- Condition: Failed
- Location: Rt Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH ENG EEC C1 STATUS MESSAGE.  REPLACED AIR/OIL HEAT EXCHANIGER IAW AMM 79-21-09 OPS CHECK GOOD.
